# SDR R61A201406240787

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 15,639 hours, 17,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FLAP TORQUE TUBE, F6 MALE ROD END IS PITTED.  MX R & R RT WING FLAP TORQUE TUBE F6 MALE ROD END IAW AMM 27-51-03, PN 5912949-3, F6 TORQUE TUBE.
